Hadamard and Fejer-Hadamard type integral inequalities for harmonically convex functions via an extended generalized Mittag-Leffler function

G. Farid, A. Ur. Rehman, S. Mehmood

Abstract


In this paper generalized form of some new inequalities of the Hadamard and the Fejer-Hadamard type have been established. Fractional integral operators due to an extended generalized Mittag-Leffler function via harmonically convex functions are utilized to obtain the new results.

Full Text: PDF

How to Cite this Article:

G. Farid, A. Ur. Rehman, S. Mehmood, Hadamard and Fejer-Hadamard type integral inequalities for harmonically convex functions via an extended generalized Mittag-Leffler function, Journal of Mathematical and Computational Science, Vol 8, No 5 (2018), 630-643

Copyright © 2018 G. Farid, A. Ur. Rehman, S. Mehmood. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2018 JMCS